# SDR AALA202107094243

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 39,979 hours, 14,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Sticking
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS COMPLAINED DOOR 4L IS HARD TO ARM. LUBRICATED THE SLIDE LOCK MECHANISM FOR THE ARM LOCK FUNCTION PER AMM 12-20-00.
